# SDR DL72S010264

- Difficulty date: February 15, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- Aircraft time: 61,702 hours, 48,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184203
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTIONS OF THE FUSELAGE SKIN AROUND THE L1 DOOR CUTOUT REVEALED A CRACK IN THE UPPER FWD CORNER.  THE CRACK WAS ROUTED OUT OF THE SKIN ASSY.  THE FWD AND AFT UPPER CORNERS WERE MODIFIED WITH AN EXTERNAL DOUBLER TO REPAIR THE DAMAGE AND INCORPORATE AND EXISTING SMALL HOLE REPAIR ABOVE THE DOOR CUTOUT.  THE REPAIR WAS ACCOMPLISHED PER BAC S/B 727-  53-0186 AND ER/A 380046-14AD.
